# SDR CA960703001

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7324 · Fuel Divider
- Part: Check Valve
- Part number: 219356001
- Condition: Stuck Open
- Location: Flow Divider
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER SHUTDOWN SMOKE WAS NOTICED COMING FROM THE INTAKE AND THE EXHAUST. TROUBLESHOOTING REVEALED A FAULTY CHECK VALVE BETWEEN THE FUEL BOOSTER PUMP AND THE ECOLOGY PUMP LETTING FUEL INTO THE BURNER CAN. THE CHECK VALVE WAS REPLACED, THE ENGINE INSPECTED AND GROUND RUN SERVICEABLE.
